# SDR DALA2023042803319

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,525 hours, 19,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 AFTER GATE ARRIVAL DOOR 2R SLIDE LIGHT FLASHING AFTER DISARMING DOOR. CORRECTIVE ACTION: OPS CK OF 2R DOOR GOOD NO ISSUES FOUND W/ ARM/DISARM OR SLIDE LIGHT. OK FOR SVC. REF B767 AMM 33-51 AND 25-66 (4683940)
